# SDR DXTA2012012604852

- Difficulty date: January 18, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK406
- Aircraft time: 3,010 hours, 2,787 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42901
- Part serial: 801
- Condition: Inoperative
- Location: Anti Skid Sys
- Part time: 31 hours, 25 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING THE BRAKES WOULD ALTERNATELY WORK THEN FAILED.  SIMILAR TO ANTISKID TEST.  DUPLICATED DISCREPANCY. TROUBLESHOT THROUGH MM CH FAULT ISOLATION 32-40-03.  ANTI SKID CONTROL BOX FAILED.  REPLACED ANTI-SKID CONTROL BOX IAW MM CH-32-40-00, OPS CHECK GOOD.
